# SDR GTIA2016082701579

- Difficulty date: August 27, 2016
- Submitted: August 27, 2016
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 40,442 hours, 19,064 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED BY AFT F/A'S. PERFORMED IDENTIFICATION OF THE CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-8311-A.  APU SUSPECTED TO BE AT FAULT. PERFORMED ECS CLEANING IAW AMM 21-00-00-615-004-A. NO MORE ODOR IN AIRCRAFT.
